If you are younger than 18 and you take diet pills and you arent supposed to what can happen to you that you should let someone know about?
30 Nov 2010
My question is why do you think you (or whoever) needs to be taking diet pills? You are 14 years old and there is no way you should need them! If you feel that you are overweight-please, talk to someone (your parents, school teacher, or schooll counselor). I realize that society (and probably your friends) have put a lot of pressure on you to look thin, but it's not worth it. Your body is changing constantly at 14 and if you start adding diet pills to the mix, you can cause yourself a LOT of harm. Most diet pills contain a lot of caffeine so it can cause you to experience heart problems and make you feel really alert one minute then totally wiped out the next. You could even start developing eating disorders like anorexia or bulemia. Please, I urge you to talk to someone if you really think you need these pills. Changing your eating habits and your diet and exercise routines will help you lose weight more safely. I hope others will add their advice to this and I hope this helps you to choose more wisely. Be safe and take care.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
opps I meant to say aliviate the side effects. I am due to start Clonazepam at 1:5mg and currently taking Citilapram and Lisinipril. I suffer enough ...
1 answer • 8 Oct 2012
... prostate cancer, but no one seems to provide any support for those side effects... just suffer them? Exercise? Diet? Heat? Ibuprophen? Rest? Does ...
3 answers • 17 Apr 2013
Thank God, so far no side effects from the drug. I like to help my body with eliminating / or adding foods in my diet. There are so many " eat ...
1 answer • 22 Sep 2013
I started this 3 days ago along with a low fat diet. I haven't had any side effects will they still be working ?
0 answers • 1 Jun 2015
I am looking for the Fastin where it makes you jittery. I have tried numerous diet pills and I feel like the only ones that help me are the ones that ...
0 answers • 8 Oct 2015